# SDR DALA2025092506996

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,220 hours, 29,653 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING BS 684 BTW RBL 46 AT FLOOR STRUCTURE W2.   CORROSION LEVEL 2-FITTING ON BS 684 BTW RBL 46 AT FLOOR STRUCTURE W2 WAS REPLACED PER SRM 51-40-02 -0-G PAR. 7. (1215695)
